# SDR CA981116006

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR CABLE FOUND FRAYED DOWN CENTER JUST FORWARD OF THE THE REAR SPAR AT THE PULLEY AND THE ELEVATOR TRIM CABLE FRAYED DOWN CENTER BEHIND THE REAR SPAR, UNDER MIDDLE SLATS AT THE FAIRLEAD.
